MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, SLIDING LOCK ATRAUMATIC GRASPER; FORCEPS, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, SLIDING LOCK ATRAUMATIC GRASPER; FORCEPS, GENERAL & PLASTIC SURGERY
Model Number 0250080767
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the plastic sheath on wave grasper broke intraoperatively, all pieces were retrieved and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: black, plastic sheath on wave grasper broke intraoperatively, small pieces of plastic were removed laparoscopically and patients abdomen was throughly examined for foreign pieces of plastic.Salesforce case number (b)(4).The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be user misuse, excessive force, normal wear, or improper sterilization methods.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, SLIDING LOCK ATRAUMATIC GRASPER
Common Device Name
FORCEPS, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9251636
Report Number0002936485-2019-00483
Device Sequence Number2242498
Product Code GEN
UDI-Device Identifier07613327056648
UDI-Public07613327056648
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250080767
Device Catalogue Number0250080767
Device Lot Number17416881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1